Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking Olsovas 40 and Blood pressure is varying. Had taken telmiz H earlier and stopped. Should continue taking Olsovas?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
i am taking this tablet Olsovas -40 for the last 3-4 months but my BP is varying between 140/85, 140/90. Kindly advise shall i continue the same tablet or any change is required. Previously i used to take TELMIZ-H now company stopped the supply. My body to weight index is reght now correct, i don't have any kidny/Diabetic problem.
Posted Wed, 25 Sep 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 27 hours later
Brief Answer:
Go for generic / different company

Detailed Answer:
Hi friend,
Welcome to Health Care Magic

The particular brand may not be available... but the same drugs are often available in generic name / or from a different company.... Any good pharmacist / shop can give alternative with the same composition.. You yourself can find it in google search!
There are a few names, but it is better to check for local availability...Telma-H is one example...
Combination of more than one drug is often necessary for most people...

Take care     
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor